# SDR DL72S001694

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 61,045 hours, 45,711 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Shorted
- Location: Lt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF INBOARD FLAPS FROZE AT 15.  ACCOMPLISHED T/E FLAP ABNORMAL PROCEDURE.  THE INBOARD RIGHT NEEDLE GRADUALLY SPLIT AND WENT DOWN TO 38 DEGREES.  AIRTURN BACK TO DFW.  FOUND INBOARD FLAP POSITION INDICATION CIRCUIT BREAKER TRIPPED.  LOCATED SHORT IN WIRE BUNDLE BETWEEN LEFT I/B FLAP TRANSMITTER AND LEFT WHEEL WELL DISCONNECT.  WIRE REPAIRED.
